# SDR XN0A1240

- Difficulty date: June 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 36,785 hours, 18,266 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON GEAR RETRACTION, LT GEAR DOOR AMBER INDICATION ON OR BOTH INDICATORS.  GEAR EXTENSION NORMAL AND AMBER LIGHT EXTINGUISHED ON BOTH POSITION.  INSPECTS & CHECK MAIN LAND AND GEAR DOORS & WASHING SYSTEM PER MM CH 32-12-11.  CLEANED SENSORS & ELECT CONNECTION ALL TEST OK AT PROX BOX PER MM CH 32-00-00 PG 505.
